# SDR SCNA20250117022

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-8
- Aircraft serial: 41128
- Aircraft time: 23,637 hours, 14,572 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Bell
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FINAL CABIN CHECK LIST, FIRE BELL WAS FOUND INOP DURING TEST.    MICROSWITCH APU REMOTE CONTROL PANEL WAS REPLACED PER B737-800 AMM 20-50-11-910-801 AND OPERATIONAL TEST WAS PERFORMED PER B737-800 AMM 26-15-00-710-801.TEST OK.
